Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A generalized Paley-Wiener-Zygmund integral and its applications


Author: Chull Park
Journal: Proc. Amer. Math. Soc. 23 (1969), 388-400
MSC: Primary 28.46
MathSciNet review: 0245752
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28.46

Retrieve articles in all journals with MSC: 28.46


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1969-0245752-1
PII: S 0002-9939(1969)0245752-1
Article copyright: © Copyright 1969 American Mathematical Society